# SDR 97ZZZX1847

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500AJ
- Make and model: Israel 1125
- Aircraft serial: 074
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 25W530014509
- Condition: Defective
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PART TO HAVE A LOT OF PLAY SIDEWAYS TO ROD MOVEMENT.  ALSO, PART DID NOT PASS THE AILERON LINEAR BALL BEARING INSPECTION/CHECK PER ASTRA MM 2710-02, PAGE 601.  MEASURED OUTSIDE DIAMETER OF ROD OF REJECTED PART .618 INCH.  MEASURED AGAINST ANOTHER KNOWN NEW ROD .625 INCH.  NO CHROME NOTED ON REJECTED ROD ASSY.
